Alert archive / Georgia / Frost Advisories in 2025

Frost Advisory 3, NWS Atlanta, GA

March 20, 202557 counties in Georgia

NWS Atlanta, GA issued this frost advisory at Mar 20, 2025, 1:50 AM EDT for 57 counties in Georgia. It took effect at Mar 21, 2025, 2:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2025, 1:50 AM EDT (05:50 UTC)
In effect from
Mar 21, 2025, 2:00 AM EDT
Expired
Mar 21, 2025, 10:00 AM EDT
In force
8 hr
Issued by
NWS Atlanta, GA
All 57 counties

Baldwin County, GA, Barrow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Chattahoochee County, GA, Clarke County, GA, Clayton County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Fayette County, GA, Forsyth County, GA, Fulton County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Harris County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Peach County, GA, Pike County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taylor County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walton County, GA, Washington County, GA, Webster County, GA, Wilcox County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 65 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.8 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3345 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

279 
WWUS72 KFFC 200550
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
150 AM EDT Thu Mar 20 2025

GAZ001>009-011>016-019>021-030>032-041>043-052-201800-
/O.CON.KFFC.FZ.W.0003.250321T0600Z-250321T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Polk-Paulding-Cobb-Haralson-Carroll-Douglas-Heard-
Including the cities of Blairsville, Hiawassee, Bremen, Fort
Oglethorpe, Woodstock, Chatsworth, Rome, Dawsonville,
Douglasville, Marietta, Trenton, Cartersville, Ellijay, Dalton,
Summerville, Calhoun, Jasper, Dahlonega, Dallas, LaFayette,
Cleveland, Franklin, Cedartown, Carrollton, and Blue Ridge
150 AM EDT Thu Mar 20 2025

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 21 expected.

* WHERE...Portions of north central, northeast, northwest, and west 
  central Georgia.

* WHEN...From 2 AM to 10 AM EDT Friday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

GAZ022-023-025-033>037-044>050-053>061-066>074-078>085-089>097-
102>109-201800-
/O.NEW.KFFC.FR.Y.0003.250321T0600Z-250321T1400Z/
Forsyth-Hall-Jackson-North Fulton-Gwinnett-Barrow-Clarke-Oconee-
South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Greene-Coweta-
Fayette-Clayton-Spalding-Henry-Butts-Jasper-Putnam-Hancock-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-Wilkinson-Johnson-
Muscogee-Chattahoochee-Marion-Schley-Macon-Peach-Houston-Bleckley-
Laurens-Stewart-Webster-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-
Including the cities of Athens, Atlanta, Lumpkin, Monticello,
Decatur, Sandersville, Toomsboro, Jeffersonville, Buena Vista,
Sparta, Winder, Barnesville, Madison, Griffin, East Point,
Montezuma, Dublin, West Point, Watkinsville, Hawkinsville,
Stockbridge, Gray, Americus, Covington, Roberts, Manchester,
Monroe, Cumming, Wrightsville, Greensboro, Newnan, Zebulon,
Macon, Preston, Fort Benning, Cordele, Forsyth, Eastman,
Columbus, Eatonton, Warner Robins, Vienna, Riverdale, Peachtree
City, Jackson, Cochran, Talbotton, Gainesville, Thomaston,
Commerce, Ellaville, Fort Valley, Butler, Lawrenceville, Conyers,
Pine Mountain, Milledgeville, and Abbeville
150 AM EDT Thu Mar 20 2025

...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY...

* WHAT...Temperatures as low as 27 will result in frost formation.

* WHERE...Portions of central, east central, north central, 
  northeast, and west central Georgia.

* WHEN...From 2 AM to 10 AM EDT Friday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
5 follow-up statements
129 
WWUS72 KFFC 201034
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
634 AM EDT Thu Mar 20 2025

GAZ006>009-013>016-201145-
/O.CAN.KFFC.FZ.W.0003.250321T0600Z-250321T1400Z/
Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White-
Including the cities of Blairsville, Dawsonville, Hiawassee,
Dahlonega, Ellijay, Cleveland, Jasper, and Blue Ridge
634 AM EDT Thu Mar 20 2025

...FREEZE WARNING IS CANCELLED...

These counties were issued is error as the frost/freeze program has 
yet to begin for them. Frost advisories/freeze warnings will begin 
by April 15th, or earlier if the growing season is determined to 
have started earlier after consultation with our agricultural 
partners.

$$

GAZ001>005-011-012-019>021-030>032-041>043-052-201845-
/O.CON.KFFC.FZ.W.0003.250321T0600Z-250321T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd-
Bartow-Cherokee-Polk-Paulding-Cobb-Haralson-Carroll-Douglas-Heard-
Including the cities of Woodstock, Dallas, Franklin, Fort
Oglethorpe, LaFayette, Calhoun, Bremen, Carrollton, Marietta,
Summerville, Rome, Chatsworth, Douglasville, Cedartown, Trenton,
Dalton, and Cartersville
634 AM EDT Thu Mar 20 2025

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 26 expected.

* WHERE...Portions of north central, northwest, and west central 
  Georgia.

* WHEN...From 2 AM to 10 AM EDT Friday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

GAZ022-023-025-033>037-044>050-053>061-066>074-078>085-089>097-
102>109-201845-
/O.CON.KFFC.FR.Y.0003.250321T0600Z-250321T1400Z/
Forsyth-Hall-Jackson-North Fulton-Gwinnett-Barrow-Clarke-Oconee-
South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Greene-Coweta-
Fayette-Clayton-Spalding-Henry-Butts-Jasper-Putnam-Hancock-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-Wilkinson-Johnson-
Muscogee-Chattahoochee-Marion-Schley-Macon-Peach-Houston-Bleckley-
Laurens-Stewart-Webster-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-
Including the cities of Atlanta, Forsyth, Peachtree City,
Gainesville, East Point, Toomsboro, Fort Benning, Lawrenceville,
Riverdale, Barnesville, Jeffersonville, Sandersville, Preston,
Lumpkin, Americus, Watkinsville, Conyers, Eastman, Eatonton,
Gray, Montezuma, Sparta, Cordele, Decatur, Hawkinsville, Butler,
Winder, Newnan, Talbotton, Vienna, West Point, Covington,
Cochran, Milledgeville, Roberts, Griffin, Macon, Madison, Fort
Valley, Athens, Jackson, Dublin, Columbus, Monroe, Warner Robins,
Greensboro, Wrightsville, Abbeville, Commerce, Thomaston,
Ellaville, Monticello, Pine Mountain, Cumming, Stockbridge,
Manchester, Zebulon, and Buena Vista
634 AM EDT Thu Mar 20 2025

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY...

* WHAT...Temperatures as low as 29 will result in frost formation.

* WHERE...Portions of central, east central, north central, 
  northeast, and west central Georgia.

* WHEN...From 2 AM to 10 AM EDT Friday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
923 
WWUS72 KFFC 201829
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
229 PM EDT Thu Mar 20 2025

GAZ001>005-011-012-019>021-030>032-041>043-052-210600-
/O.CON.KFFC.FZ.W.0003.250321T0600Z-250321T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd-
Bartow-Cherokee-Polk-Paulding-Cobb-Haralson-Carroll-Douglas-Heard-
Including the cities of Rome, Marietta, Fort Oglethorpe, Calhoun,
Carrollton, Dalton, Dallas, Cartersville, LaFayette, Summerville,
Trenton, Chatsworth, Bremen, Douglasville, Cedartown, Franklin,
and Woodstock
229 PM EDT Thu Mar 20 2025

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 26 expected.

* WHERE...Portions of north central, northwest, and west central 
  Georgia.

* WHEN...From 2 AM to 10 AM EDT Friday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

GAZ022-023-025-033>037-044>050-053>061-066>074-078>085-089>097-
102>109-210600-
/O.CON.KFFC.FR.Y.0003.250321T0600Z-250321T1400Z/
Forsyth-Hall-Jackson-North Fulton-Gwinnett-Barrow-Clarke-Oconee-
South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Greene-Coweta-
Fayette-Clayton-Spalding-Henry-Butts-Jasper-Putnam-Hancock-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-Wilkinson-Johnson-
Muscogee-Chattahoochee-Marion-Schley-Macon-Peach-Houston-Bleckley-
Laurens-Stewart-Webster-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-
Including the cities of Watkinsville, Manchester, Gainesville,
Decatur, Jackson, Preston, Barnesville, Cumming, Americus, Buena
Vista, Columbus, Winder, Montezuma, Cochran, Vienna, East Point,
Atlanta, Toomsboro, Peachtree City, Zebulon, Griffin, Riverdale,
Milledgeville, Monticello, Dublin, Wrightsville, Warner Robins,
Stockbridge, Gray, Fort Valley, Forsyth, Butler, Cordele, West
Point, Newnan, Eatonton, Abbeville, Conyers, Monroe, Talbotton,
Sandersville, Fort Benning, Madison, Jeffersonville, Ellaville,
Covington, Sparta, Commerce, Lumpkin, Thomaston, Greensboro,
Lawrenceville, Pine Mountain, Hawkinsville, Eastman, Macon,
Roberts, and Athens
229 PM EDT Thu Mar 20 2025

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY...

* WHAT...Temperatures as low as 30 will result in frost formation.

* WHERE...Portions of central, east central, north central, 
  northeast, and west central Georgia.

* WHEN...From 2 AM to 10 AM EDT Friday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
781 
WWUS72 KFFC 210217
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
1017 PM EDT Thu Mar 20 2025

GAZ001>005-011-012-019>021-030>032-041>043-052-211400-
/O.CON.KFFC.FZ.W.0003.250321T0600Z-250321T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd-
Bartow-Cherokee-Polk-Paulding-Cobb-Haralson-Carroll-Douglas-Heard-
Including the cities of Dalton, Calhoun, Woodstock, Franklin,
LaFayette, Rome, Fort Oglethorpe, Chatsworth, Cartersville,
Dallas, Cedartown, Bremen, Douglasville, Trenton, Marietta,
Carrollton, and Summerville
1017 PM EDT Thu Mar 20 2025

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 26 expected.

* WHERE...Portions of north central, northwest, and west central 
  Georgia.

* WHEN...From 2 AM to 10 AM EDT Friday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

GAZ022-023-025-033>037-044>050-053>061-066>074-078>085-089>097-
102>109-211400-
/O.CON.KFFC.FR.Y.0003.250321T0600Z-250321T1400Z/
Forsyth-Hall-Jackson-North Fulton-Gwinnett-Barrow-Clarke-Oconee-
South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Greene-Coweta-
Fayette-Clayton-Spalding-Henry-Butts-Jasper-Putnam-Hancock-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-Wilkinson-Johnson-
Muscogee-Chattahoochee-Marion-Schley-Macon-Peach-Houston-Bleckley-
Laurens-Stewart-Webster-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-
Including the cities of Macon, Americus, Madison, Talbotton,
Barnesville, Lumpkin, Cochran, East Point, Monroe, Milledgeville,
Thomaston, Atlanta, Roberts, Pine Mountain, Stockbridge,
Wrightsville, Dublin, Covington, Cumming, Vienna, Greensboro,
Zebulon, Fort Valley, Cordele, Abbeville, Jeffersonville,
Preston, Warner Robins, Toomsboro, Butler, Winder, Newnan,
Eatonton, Forsyth, Fort Benning, Columbus, Griffin, Sparta,
Decatur, Riverdale, Monticello, Gray, Commerce, West Point,
Lawrenceville, Manchester, Hawkinsville, Gainesville, Buena
Vista, Jackson, Peachtree City, Watkinsville, Conyers, Athens,
Eastman, Ellaville, Montezuma, and Sandersville
1017 PM EDT Thu Mar 20 2025

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY...

* WHAT...Temperatures as low as 28 will result in frost formation.

* WHERE...Portions of central, east central, north central, 
  northeast, and west central Georgia.

* WHEN...From 2 AM to 10 AM EDT Friday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
214 
WWUS72 KFFC 210747
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
347 AM EDT Fri Mar 21 2025

GAZ001>005-011-012-019>021-030>032-041>043-052-211400-
/O.CON.KFFC.FZ.W.0003.000000T0000Z-250321T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd-
Bartow-Cherokee-Polk-Paulding-Cobb-Haralson-Carroll-Douglas-Heard-
Including the cities of Franklin, Marietta, Calhoun, Fort
Oglethorpe, Dallas, Trenton, Rome, Cedartown, Carrollton,
Woodstock, Chatsworth, Cartersville, Douglasville, Bremen,
LaFayette, Summerville, and Dalton
347 AM EDT Fri Mar 21 2025

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 27.

* WHERE...Portions of north central, northwest, and west central 
  Georgia.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

GAZ022-023-025-033>037-044>050-053>061-066>074-078>085-089>097-
102>109-211400-
/O.CON.KFFC.FR.Y.0003.000000T0000Z-250321T1400Z/
Forsyth-Hall-Jackson-North Fulton-Gwinnett-Barrow-Clarke-Oconee-
South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Greene-Coweta-
Fayette-Clayton-Spalding-Henry-Butts-Jasper-Putnam-Hancock-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-Wilkinson-Johnson-
Muscogee-Chattahoochee-Marion-Schley-Macon-Peach-Houston-Bleckley-
Laurens-Stewart-Webster-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-
Including the cities of Conyers, Griffin, Dublin, Toomsboro,
Zebulon, Thomaston, Jeffersonville, Macon, Eatonton, Lumpkin,
Peachtree City, Abbeville, Monroe, Newnan, Decatur, Manchester,
Sandersville, Roberts, Wrightsville, Americus, Talbotton, East
Point, Riverdale, Pine Mountain, Lawrenceville, Monticello, Gray,
Stockbridge, Forsyth, Gainesville, Vienna, Atlanta, Cumming,
Athens, Greensboro, Watkinsville, Preston, Madison, Winder,
Ellaville, Barnesville, Covington, Warner Robins, Cochran,
Cordele, Columbus, Buena Vista, Sparta, Hawkinsville, Fort
Valley, Butler, Milledgeville, Eastman, Montezuma, Jackson, Fort
Benning, Commerce, and West Point
347 AM EDT Fri Mar 21 2025

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 30 will result in frost formation.

* WHERE...Portions of central, east central, north central, 
  northeast, and west central Georgia.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
266 
WWUS72 KFFC 211414
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
1014 AM EDT Fri Mar 21 2025

GAZ001>005-011-012-019>021-030>032-041>043-052-211515-
/O.EXP.KFFC.FZ.W.0003.000000T0000Z-250321T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd-
Bartow-Cherokee-Polk-Paulding-Cobb-Haralson-Carroll-Douglas-Heard-
Including the cities of Chatsworth, LaFayette, Dallas, Rome, Fort
Oglethorpe, Franklin, Cartersville, Cedartown, Dalton, Bremen,
Woodstock, Douglasville, Marietta, Trenton, Summerville,
Carrollton, and Calhoun
1014 AM EDT Fri Mar 21 2025

...FREEZE WARNING HAS EXPIRED...

$$

GAZ022-023-025-033>037-044>050-053>061-066>074-078>085-089>097-
102>109-211515-
/O.EXP.KFFC.FR.Y.0003.000000T0000Z-250321T1400Z/
Forsyth-Hall-Jackson-North Fulton-Gwinnett-Barrow-Clarke-Oconee-
South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Greene-Coweta-
Fayette-Clayton-Spalding-Henry-Butts-Jasper-Putnam-Hancock-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-Wilkinson-Johnson-
Muscogee-Chattahoochee-Marion-Schley-Macon-Peach-Houston-Bleckley-
Laurens-Stewart-Webster-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-
Including the cities of Madison, Preston, Montezuma, Griffin,
Lumpkin, Monticello, Dublin, Buena Vista, Macon, Conyers,
Sandersville, Milledgeville, Zebulon, Sparta, Butler, Fort
Benning, Peachtree City, Fort Valley, Greensboro, Wrightsville,
Manchester, Columbus, Winder, Cumming, Ellaville, Talbotton,
Newnan, Warner Robins, Eatonton, West Point, Gainesville,
Cordele, Monroe, Roberts, Hawkinsville, Eastman, Americus,
Toomsboro, Jackson, Gray, Cochran, Pine Mountain, Thomaston,
Jeffersonville, Riverdale, Watkinsville, Vienna, Abbeville,
Atlanta, Covington, Lawrenceville, Athens, Decatur, Forsyth, East
Point, Commerce, Barnesville, and Stockbridge
1014 AM EDT Fri Mar 21 2025

...FROST ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Mar 20, 1:33 AM EDT, 17 minutes earlier.

Area forecast discussion, Mar 20, 1:33 AM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
133 AM EDT Thu Mar 20 2025

...New 06Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Thursday)
Issued at 253 PM EDT Wed Mar 19 2025

Key Messages:

  - Wind Advisory in effect until 10 pm tonight for far north GA.
Winds of 10-20 mph with gusts up to 40 mph are possible.

  - Red Flag Warning in effect across much of north GA. Very low
humidities combined with strong winds and dry vegetation means very
danger is high. Fire Danger Statement is in effect across the rest
of north and central GA. Please consult with local authorities if
attempting any burns.

  - Freeze Watch in effect from 2 am to 9 am Friday morning.
Temperatures are expected to be at or below freezing across these
areas. Sensitive vegetation could be damaged.

Forecast:

Today is one of those days where it seems quiet but plenty is
happening with regard to the weather. Potent longwave trough is
currently moving into the midwest with strong surface low in area of
diffluence along left exit region of an embedded jet streak. Mass
response around the surface low has driven cold front into the SE
that is currently approaching the MS/AL border. Draw of moisture
into the system has been rather meager, with only a thin ribbon of
better PWATs just ahead of the cold front. Clear skies have allowed
temperatures to warm across the area well into the 70s and even a
few 80s in central Georgia.

Surface dewpoints have been quite low across the CWA despite the
southerly winds with the system. Copious sunshine and strong mixing
within a very dry sounding just off the surface has allowed
dewpoints to tank even further today. Current RHs across the area
are in the teens and 20s. Fire Danger Statement remains in effect
through the evening for much of north and central GA. In the far
north, where winds have been a bit stronger and RHs in some places
are in the single digits, Red Flag Warnings remain in effect through
this evening. Please contact local authorities if conducting any
burns. Speaking of the winds, a Wind Advisory remains in effect
through this evening across the northern counties as well. Strong
mixing is bringing down some decent wind gusts of up to 40 mph
thanks to a tighter pressure gradient both at the surface and aloft
over this area.

Front will approach the CWA tonight, starting in NW GA just at or
after sunset. Rain chances will increase out ahead of the front, but
will be contained mostly within the narrow band just ahead of it,
meaning most places will only have chances of rain for 2-4 hours at
most as the front progresses to the east. Thunder chances are
looking pretty low. Forcing along the front is not that great, both
aloft at the surface with SW winds ahead of the front running mostly
parallel. Moisture is weak and contained mostly within the
boundary layer, and cold air aloft is lagging behind which limits
instability. Really looking like most places will only see some
showers. Amounts will likely be light, generally a tenth of an
inch or less.

Front passes by the area tomorrow bringing some much cooler air into
the CWA. Highs tomorrow will only be in the 50s and 60s in most
places, with the potential exception of far east central Georgia
where the front may take a little more time to clear keeping temps
in the 70s. It will likely be quite windy behind the front in the
afternoon, with the expectation that some locations could see gusts
up to 30 mph. Tomorrow night, temperatures look like they will fall
into the 30s and 40s. Temps in NW GA should be cold enough that
freeze products will be necessary. A Freeze Watch has been issued
from 2 am to 9 pm for this.

Lusk

&&

.LONG TERM...
(Friday morning through next Tuesday)
Issued at 253 PM EDT Wed Mar 19 2025

Key Messages:

-Dry weather will persist late week into the weekend, leading to
continued fire weather concerns.

-The next chance for rainfall looks to arrive Sunday night into
Monday.

Forecast:

Dry conditions will be in place on Friday as surface high pressure
centered over the northern Gulf coast will extend northward into the
region while shortwave ridging shifts overhead. Fire weather
concerns will persist within this dry airmass on Friday as relative
humidity values drop during the afternoon amid ongoing dry fuels. A
shortwave will usher a weak cold front into north Georgia Friday
night into Saturday morning, though no precipitation will accompany
the front given no appreciable moisture return. Fire weather
concerns appear likely to be even higher on Saturday as winds
increase in the wake of the weak front and dry air efficiently mixes
to the surface. The potential for Red Flag conditions to be reached
for at least parts of the area will need to be monitored for
Saturday given the ongoing dry conditions amid increased winds. With
this in mind, afternoon dewpoints were lowered by blending in NBM10
on Saturday while highs were adjusted upward a couple of degrees by
blending NBM90.

The next chance for precipitation looks to hold off until Sunday
night into Monday as a low pressure system shifting eastward into
the Great Lakes region pushes a cold front toward the area. With
deeper moisture in place ahead of this front, appreciable
precipitation is expected. Still, probabilities for 1"+ of rainfall
still are quite low (<30%), with totals on the order of a half inch
or less more likely. Severe weather concerns also appear low at this
point as instability wanes and looks to be quite limited locally.

Temperatures will be on a warming trend from Friday into the weekend
with highs warming from near to slightly below normal Friday back to
5-10 degrees above normal by Saturday into Sunday.

RW

&&

.AVIATION...
(06Z TAFS)
Issued at 132 AM EDT Thu Mar 20 2025

VFR Cigs will be disrupted by a weak line of showers that will
approach the metro area around 08Z. After the front moves out, SCT
MVFR CIGS will prevail after 11Z. Winds will be gusty out of the SSW
before becoming NW after the front passes. Expect speeds of 8-12kts
with gusts as high as 30kts after 15Z.

//ATL Confidence...06Z Update...

Medium on WX timing.
High on all other elements.

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          52  62  34  65 /  50  20   0   0
Atlanta         50  57  35  64 /  80   0   0   0
Blairsville     43  53  26  60 /  80  20  10   0
Cartersville    46  54  31  63 /  80   0   0   0
Columbus        52  62  35  67 /  50  10   0   0
Gainesville     50  57  33  63 /  70  10   0   0
Macon           54  66  35  67 /  40  30   0   0
Rome            44  53  30  64 /  80  10   0   0
Peachtree City  49  58  32  64 /  70   0   0   0
Vidalia         54  70  38  67 /   0  50   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Freeze Watch from late tonight through Friday morning for
GAZ001>005-011-012-019>021-030>032-041>043-052.

&&

SHORT TERM...Lusk
LONG TERM....RW
AVIATION...Vaughn
Hazardous weather outlook, Mar 19, 2:46 PM EDT, 11 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
246 PM EDT Wed Mar 19 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
246 PM EDT Wed Mar 19 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Red Flag Warning remains in effect through 9 PM for far north
Georgia where high winds, low humidity, and dry conditions will
lead to hazardous fire weather conditions.

A Fire Danger Statement remains in effect for the remainder of the
area through this evening amid low relative humidity values and
dry fuels.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Additional fire weather concerns are possible between Thursday
and Sunday as low relative humidity values and gusty winds return
to the area.

Frost and freeze conditions are expected Thursday night and Friday
morning.

Isolated thunderstorms are possible Sunday night into Monday, but
severe weather is not anticipated at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 1:45 AM EDTFreeze WarningFFCBartow, Carroll, Catoosa, Chattooga, Cherokee, Cobb and 19 more32 hr

Nearby

Frost Advisories in Georgia, 2025Every frost advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.